Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|hanyo - Fri Oct 16, 2009 8:26 pm||
For a number of years, I have noticed that whenever I change medication for any reason, or even change the time I take my medicines, my frequency of urination is immediately affected (usually increases significantly).
I am not talking about diuretics or other medications which might normally cause me to urinate more often, but rather ANY medication, including vitamins, Motilium, antibiotics of different types, etc.
I have not been able to find a solution via the web nor by asking doctors. Can you please help me?
|Dr.M.Aroon kamath - Thu Oct 22, 2009 10:41 am||
I can not really think of any condition that may explain your symptom!
As far as i can imagine, the only way in which 'ANY' medication can increase the urinary frequency is if one drank too much water at the time of swallowing the said medicines.
I will try to search for more info regarding this and if i do find some, i will no doubt get back to you. Thank you for a very thought- provoking post.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.